Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dubrovin Boris Anatol'evich
(recent publications)
| by years | scientific publications | by types |



   2020
1. Giordano Cotti, Boris Dubrovin, Davide Guzzetti, “Local Moduli of Semisimple Frobenius Coalescent Structures”, SIGMA, 16 (2020), 40 , 105 pp., arXiv: 1712.08575  mathnet  crossref  isi;

   2019
2. Boris Dubrovin, Ian A. B. Strachan, Youjin Zhang, Dafeng Zuo, “Extended affine Weyl groups of BCD-type: Their Frobenius manifolds and Landau–Ginzburg superpotentials”, Adv. Math., 351 (2019), 897–946  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2018
3. Boris Dubrovin, Andrei Kapaev, “A Riemann–Hilbert Approach to the Heun Equation”, SIGMA, 14 (2018), 93 , 24 pp.  mathnet  crossref  isi  scopus

   2017
4. Boris Dubrovin, Di Yang, Don Zagier, “Classical Hurwitz numbers and related combinatorics”, Mosc. Math. J., 17:4 (2017), 601–633  mathnet (cited: 1)  crossref  isi (cited: 4)

   2015
5. B. Dubrovin, T. Grava, C. Klein, A. Moro, “On critical behaviour in systems of Hamiltonian partial differential equations”, J. Nonlinear Sci., 25:3 (2015), 631–707  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 16)  elib (cited: 2)  scopus

   2014
6. A. Belavin, B. Mukhametzhanov, B. Dubrovin, “Minimal Liouville gravity correlation numbers from Douglas string equation”, J. High Energy Phys., 18:1 (2014), 156 , 50 pp.  mathnet  crossref  mathscinet  zmath  isi (cited: 16)  elib (cited: 7)  scopus (cited: 19)

   2012
7. B. A. Dubrovin, T. V. Skrypnik, “Classical double, $R$-operators, and negative flows of integrable hierarchies”, Theoret. and Math. Phys., 172:1 (2012), 911–931  mathnet  crossref  crossref  mathscinet  mathscinet  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2011
8. B. A. Dubrovin, S. A. Zykov, M. V. Pavlov, “Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations”, Funct. Anal. Appl., 45:4 (2011), 278–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020